Japanese

Non-steroidal Anti-inflammatory Drug(NSAID)Induced Lesions in the Small Intestine Hiroki Taguchi 1 , Hironori Yamamoto 1 , Yoshikazu Hayashi 1 , Nobuhiro Minami 1 , Yoshimasa Miura 1 , Masayuki Arashiro 1 , Michiko Iwamoto 1 , Tomonori Yano 1 , Tomohiko Miyata 1 , Keijiro Sunada 1 , Kentaro Sugano 1 1Department of Internal Medicine, Division of Gastroenterology, Jichi Medical University, Tochigi, Japan Keyword: NSAID , 小腸病変 , 膜様狭窄症 , ダブルバルーン内視鏡 , バルーン拡張術 pp.1721-1729
Published Date 2007/11/25
DOI https://doi.org/10.11477/mf.1403101225
  • Abstract
  • Look Inside
  • Reference
  • Cited by

 Double balloon endoscopy(DBE)enables us to perform detailed examinations and interventional procedures(biopsy, treatment etc.)in almost any part of the small intestine. Use of non-steroidal anti-inflammatory drugs(NSAIDs)induces ulcers in the small intestine and long-term NSAID use can induce concentric membranous strictures, the so-called"diaphragm disease". Cessation of NSAID use is the best therapy for ulcers induced by NSAIDs in the small intestine. For diaphragm-like strictures, we strongly suggest the effectiveness of balloon dilatation under DBE instead of laparotomy which had previously been the only therapy, especially for lesions in the deep portion of the tract.


Copyright © 2007, Igaku-Shoin Ltd. All rights reserved.

基本情報

電子版ISSN 1882-1219 印刷版ISSN 0536-2180 医学書院

関連文献

もっと見る

文献を共有